# SDR SWAA2022031076869

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB PNL 323BL AFT RETAINER STRIP CRACKED IN 2 PLACES. / REMOVED AND REPLACED DAMAGED AFT RETAINER STIP ON VERT STAB PNL 323BL. RTAINER STRIP PN 172A6125-US ATAG A76603. IAW B-737 SRM 51-40-02-0G-0 AND B-DRAWING 172A6121 REV: A.
